Publications from WU Math Dept., October 2017

  • Kazez WH, Roberts R. 2017. C0 approximations of foliations. Geometry & Topology 21(6):3601-3657. doi.org/10.2140/gt.2017.21.3601.
  • Pascoe JE. 2017. A wedge-of-the-edge theorem: analytic continuation of multivariable Pick functions in and around the boundary. Bull London Math Soc 49(5):916-925. https://doi.org/10.1112/blms.12079.
  • Rochberg R. 2017. Is the Dirichlet space a quotient of DAn? pp. 301-307 IN Functional analysis, harmonic analysis, and image processing: a collection of papers in honor of Björn Jawerth, Contemporary Mathematics 693. Fulltext access for subscribers | MR3682616.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819